Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Had pulmonary embolism. Have anemia, leaky valve, palpitations. Chest pain. Why?

I have had a pulmenary embolism and now on blood thinners and have been for 2 years now I got the lap band to lose weight because my heart palpitaitions were horrible and had an echo cardiogram done they said it was fine and I had a leaky valve but minor and my palpitations were benign anyways I do get some chest pain and I am anemic just wondering if it could be my heart? I am 41 6'1 tall and weight 227 now my blood pressure has been great at 70/120 just want to make sure my heart is ok
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Cardiologist 's  Response
Dear Friend
Thanks for writing to us.
Minor leaky valve is common and is harmless. Palpitations with normal heart on ECHO is again a benign entity. Anemia contributes to palpitations.
When do you get pain chest, for how long ? if you have transient pain (
hope i cleared your doubts.
sukhvinder singh
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor